# SDR VNAA20250320070

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180831
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00202818 DISCREPANCY: PAX DOOR FWD INTERCOSTAL DD7A FOUND TO BE CORRODED. REQUIRES REPLACEMENT CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD7 MID P/N 601R318083-1 IAW CRJ-700 SRM TASK 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD7A MID IAW CRJ-700 SRM TASK 51-42-06-001-001-A01.
